| Model Number |
SP8364 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure their crocodile sa ergonomic modular "broke".No report of injury.
Additional Manufacturer Narrative
The crocodile sa ergonomic modular subject of the reported event was returned for evaluation.Evaluation results determined that the fork feature of the actuating rod component broke off.This breakage is not indicative of normal use.The damaged component is most likely attributed from excessive force which allowed the fork component to separate from the device.Additionally, the device was manufactured in 2013 and showed evidence of visible wear.The crocodile sa ergonomic modular instructions for use states, "avoid mechanical shock or overstressing the devices; this will cause damage." steris provided in-service training on the proper use and operation of the crocodile sa ergonomic modular device.No additional issues have been reported.